RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1964, Volume 19, Issue 2(116), Pages 197–199 (Mi umn6200)  

Mathematical Events in the USSR and abroad
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Equations with weakly and completely continuous operators

Yu. G. Borisovich


Full text: PDF file (415 kB)

Citation: Yu. G. Borisovich, “Equations with weakly and completely continuous operators”, Uspekhi Mat. Nauk, 19:2(116) (1964), 197–199

Citation in format AMSBIB
\Bibitem{Bor64}
\by Yu.~G.~Borisovich
\paper Equations with weakly and completely continuous operators
\jour Uspekhi Mat. Nauk
\yr 1964
\vol 19
\issue 2(116)
\pages 197--199
\mathnet{http://mi.mathnet.ru/umn6200}


Linking options:
  • http://mi.mathnet.ru/eng/umn6200
  • http://mi.mathnet.ru/eng/umn/v19/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:164
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020